# SDR SWIA2025071600623

- Difficulty date: June 23, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N121SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000430
- Aircraft time: 28,051 hours, 16,277 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE L/H BEAM CORRODED FR 86 TO FR 89.  REMOVED AND REPLACED REAR FUSELAGE LH BEAM AT FR86-89, REF EMB SRM 51-40-08. LH BEAM REPLACED WITH OEM PART. THERE IS NO CHANGE TO WIEGHT AND BALANCE
